# SDR SWAA2021060772566

- Difficulty date: May 1, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT TIE CLIP LOCATED BS 277 STRINGER 10R AT FWD GALLEY AREA / REPLACED TIE CLIP SERVICE DOORCUT OUT LOC BS277 STR10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #141A1110 REV.-
